Alert archive / Washington / High Wind Warnings in 2025
High Wind Warning 2, NWS Seattle, WA
NWS Seattle, WA issued this high wind warning at Oct 25, 2025, 5:21 PM PDT for 4 counties in Washington. It was in force for 9 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Oct 25, 2025, 5:21 PM PDT (00:21 UTC)
- Expired
- Oct 26, 2025, 2:00 AM PDT
- In force
- 9 hr
- Issued by
- NWS Seattle, WA
Counties Grays Harbor County, WA, Lewis County, WA, Mason County, WA, Thurston County, WA
The radar
The Langley Hill radar (KLGX), 80 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 25, 7:49 PM PDT | NON-TSTM WND GST 77 | 2 Wsw Hoquiam, WA | ASOS station KHQM Hoquiam Airport. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Quillayute State, WA (KUIL), launched 00:00Z, 0.4 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 543 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 279 m²/s²
- 0-3 km storm-relative helicity
- 310 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
875 WWUS76 KSEW 260021 NPWSEW URGENT - WEATHER MESSAGE National Weather Service Seattle WA 521 PM PDT Sat Oct 25 2025 WAZ319-320-331-332-260900- /O.UPG.KSEW.WI.Y.0012.000000T0000Z-251026T1200Z/ /O.NEW.KSEW.HW.W.0002.251026T0021Z-251026T0900Z/ Middle Chehalis River Valley-Willapa and Black Hills-Grays Harbor County Coast-Lower Chehalis River Valley- Including McCleary, Westport, Elma, Hoquiam, Pe Ell, Montesano, Aberdeen, and Ocean Shores 521 PM PDT Sat Oct 25 2025 ...HIGH WIND WARNING IN EFFECT UNTIL 2 AM PDT SUNDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 65 mph. * WHERE...Grays Harbor County Coast, Lower Chehalis River Valley, Middle Chehalis River Valley, and Willapa and Black Hills. * WHEN...Until 2 AM PDT Sunday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Wind gusts will be strongest from 7 PM through 10 PM local time and along the immediate coast. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ WAZ001-305>318-321>324-329-333-261200- /O.CON.KSEW.WI.Y.0012.000000T0000Z-251026T1200Z/ San Juan County-Foothills and Valleys of the North Cascades- Foothills and Valleys of Snohomish and Northern King Counties- Foothills and Valleys of Central King County-Foothills and Valleys of Pierce and Southern King Counties-Foothills and Valleys of Thurston and Lewis Counties-Lowlands of Western Whatcom County-Lowlands of Western Skagit and Northwestern Snohomish Counties-Downtown Everett / Marysville Area-Shoreline / Lynnwood / South Everett Area-Eastside-City of Seattle-Lowlands of Pierce and Southern King Counties-Olympia and Southern Puget Sound-Lowlands of Lewis and Southern Thurston Counties-Southern Hood Canal-Northern Hood Canal-Eastern Kitsap County-Port Townsend Area-Foothills of the Western and Southern Olympic Peninsula-Island County- Including Maple Valley, Prairie Ridge, Clearwater, North Bend, Tumwater, Burlington, Brinnon, Duvall, Olympia, Sedro-Woolley, Monroe, Everett, Pine Lake, Leland, Redmond, Mirrormont, Granite Falls, Kirkland, Friday Harbor, Morton, Tacoma, Anacortes, Renton, Seabeck, Mossyrock, Bellingham, Mount Vernon, Port Townsend, Beaver, Langley, Quinault, Sahalee, Enumclaw, Bothell, Edmonds, Forks, Sudden Valley, Snohomish, Mercer Island, Amanda Park, Seattle, Skokomish, Marysville, Holly, Lake Stevens, Bremerton, South Hill, Eastgate, Newport Hills, Grand Mound, Lynnwood, Richmond Highlands, Kingsgate, Darrington, Fords Prairie, Covington-Sawyer-w, Kenmore, Elk Plain, Lacey, Silverdale, Rochester, Port Ludlow, Grisdale, Federal Way, Quilcene, Chehalis, Lea Hill, Kent, Freeland, and Humptulips 521 PM PDT Sat Oct 25 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph. * WHERE...Portions of northwest and west central Washington. * WHEN...Until 5 AM PDT Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Localized gusts up to 50 mph are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicles. Secure outdoor objects. Secure outdoor objects. && $$ WAZ330-261200- /O.CON.KSEW.WI.Y.0012.000000T0000Z-251026T1200Z/ Northern Washington Coast- Including Neah Bay, La Push, Queets, Ozette, and Quillayute 521 PM PDT Sat Oct 25 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Northern Washington Coast. * WHEN...Until 5 AM PDT Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Wind gusts will be strongest along the immediate coast between 7 PM and 11 PM local time. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicles. Secure outdoor objects. Secure outdoor objects. && $$ 21
2 follow-up statements
422 WWUS76 KSEW 260307 NPWSEW URGENT - WEATHER MESSAGE National Weather Service Seattle WA 807 PM PDT Sat Oct 25 2025 WAZ319-320-331-332-260900- /O.CON.KSEW.HW.W.0002.000000T0000Z-251026T0900Z/ Middle Chehalis River Valley-Willapa and Black Hills-Grays Harbor County Coast-Lower Chehalis River Valley- Including Ocean Shores, McCleary, Hoquiam, Pe Ell, Montesano, Westport, Aberdeen, and Elma 807 PM PDT Sat Oct 25 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 AM PDT SUNDAY... * WHAT...Sustained southwest winds 35 to 45 mph with gusts up to 75 mph in Grays Harbor County. Sustained southwest winds 25 to 35 mph with gusts up to 60 mph in the Black and Willapa Hills. * WHERE...Grays Harbor County Coast, Lower Chehalis River Valley, Middle Chehalis River Valley, and Willapa and Black Hills. * WHEN...Until 2 AM PDT Sunday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Winds are peaking through 10 PM. Winds will slowly ease throughout the rest of the night. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ WAZ001-305>318-321>324-329-333-261200- /O.CON.KSEW.WI.Y.0012.000000T0000Z-251026T1200Z/ San Juan County-Foothills and Valleys of the North Cascades- Foothills and Valleys of Snohomish and Northern King Counties- Foothills and Valleys of Central King County-Foothills and Valleys of Pierce and Southern King Counties-Foothills and Valleys of Thurston and Lewis Counties-Lowlands of Western Whatcom County-Lowlands of Western Skagit and Northwestern Snohomish Counties-Downtown Everett / Marysville Area-Shoreline / Lynnwood / South Everett Area-Eastside-City of Seattle-Lowlands of Pierce and Southern King Counties-Olympia and Southern Puget Sound-Lowlands of Lewis and Southern Thurston Counties-Southern Hood Canal-Northern Hood Canal-Eastern Kitsap County-Port Townsend Area-Foothills of the Western and Southern Olympic Peninsula-Island County- Including Rochester, Kirkland, Kingsgate, Maple Valley, Skokomish, Newport Hills, Eastgate, Bremerton, Clearwater, Pine Lake, Friday Harbor, Renton, Quilcene, Morton, Tumwater, Olympia, Tacoma, Sedro-Woolley, Edmonds, Sahalee, Prairie Ridge, Darrington, Duvall, Fords Prairie, Port Townsend, Amanda Park, Lynnwood, Mossyrock, Mount Vernon, Anacortes, South Hill, Lake Stevens, Granite Falls, Covington-Sawyer-w, Kent, Port Ludlow, Langley, Elk Plain, Seabeck, Everett, Leland, Silverdale, Seattle, Sudden Valley, Bellingham, Lacey, Monroe, Federal Way, Chehalis, Quinault, Forks, Mercer Island, Humptulips, Richmond Highlands, Enumclaw, Burlington, Marysville, Brinnon, Beaver, Kenmore, Mirrormont, Freeland, Snohomish, Redmond, Holly, Grisdale, Bothell, North Bend, Lea Hill, and Grand Mound 807 PM PDT Sat Oct 25 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... * WHAT...Southwest winds 20 to 30 mph with gusts ranging from 45 to 50 mph. * WHERE...Portions of northwest and west central Washington. * WHEN...Until 5 AM PDT Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Localized wind gusts, especially in the vicinity of ongoing showers, could peak at 55 mph. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicles. Secure outdoor objects. Secure outdoor objects. && $$ WAZ330-261200- /O.CON.KSEW.WI.Y.0012.000000T0000Z-251026T1200Z/ Northern Washington Coast- Including Queets, La Push, Quillayute, Ozette, and Neah Bay 807 PM PDT Sat Oct 25 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... * WHAT...West winds 20 to 30 mph with gusts up to 45 to 50 mph. * WHERE...Northern Washington Coast. * WHEN...Until 5 AM PDT Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicles. Secure outdoor objects. Secure outdoor objects. && $$ 21
398 WWUS76 KSEW 260850 NPWSEW URGENT - WEATHER MESSAGE National Weather Service Seattle WA 150 AM PDT Sun Oct 26 2025 WAZ319-320-331-332-261000- /O.EXP.KSEW.HW.W.0002.000000T0000Z-251026T0900Z/ Middle Chehalis River Valley-Willapa and Black Hills-Grays Harbor County Coast-Lower Chehalis River Valley- Including Pe Ell, Elma, McCleary, Montesano, Aberdeen, Hoquiam, Ocean Shores, and Westport 150 AM PDT Sun Oct 26 2025 ...HIGH WIND WARNING WILL EXPIRE AT 2 AM PDT EARLY THIS MORNING... Winds along the coast have eased to 15 to 25 mph. The warning will expire at 2 am. $$ WAZ001-305>318-321>324-329-333-261200- /O.CON.KSEW.WI.Y.0012.000000T0000Z-251026T1200Z/ San Juan County-Foothills and Valleys of the North Cascades- Foothills and Valleys of Snohomish and Northern King Counties- Foothills and Valleys of Central King County-Foothills and Valleys of Pierce and Southern King Counties-Foothills and Valleys of Thurston and Lewis Counties-Lowlands of Western Whatcom County-Lowlands of Western Skagit and Northwestern Snohomish Counties-Downtown Everett / Marysville Area-Shoreline / Lynnwood / South Everett Area-Eastside-City of Seattle-Lowlands of Pierce and Southern King Counties-Olympia and Southern Puget Sound-Lowlands of Lewis and Southern Thurston Counties-Southern Hood Canal-Northern Hood Canal-Eastern Kitsap County-Port Townsend Area-Foothills of the Western and Southern Olympic Peninsula-Island County- Including Skokomish, Friday Harbor, Beaver, Kingsgate, Sahalee, Lynnwood, Bremerton, Federal Way, Leland, Duvall, Forks, Eastgate, Clearwater, Sudden Valley, Covington-Sawyer-w, Bellingham, Grisdale, Anacortes, Holly, Enumclaw, Kenmore, Rochester, Port Ludlow, Brinnon, Amanda Park, Newport Hills, Fords Prairie, Lea Hill, Kent, Maple Valley, Port Townsend, Redmond, Olympia, Mossyrock, Mercer Island, Quinault, Freeland, Kirkland, Granite Falls, South Hill, Edmonds, Bothell, Tacoma, Tumwater, Langley, Everett, Morton, Burlington, Richmond Highlands, Prairie Ridge, Sedro-Woolley, Darrington, Snohomish, Lake Stevens, Seattle, Chehalis, North Bend, Pine Lake, Monroe, Mirrormont, Humptulips, Elk Plain, Marysville, Seabeck, Lacey, Quilcene, Silverdale, Renton, Mount Vernon, and Grand Mound 150 AM PDT Sun Oct 26 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING... * WHAT...Southwest winds 20 to 30 mph with gusts ranging from 45 to 50 mph. * WHERE...Portions of northwest and west central Washington. * WHEN...Until 5 AM PDT early this morning. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicles. Secure outdoor objects. Secure outdoor objects. && $$ WAZ330-261200- /O.CON.KSEW.WI.Y.0012.000000T0000Z-251026T1200Z/ Northern Washington Coast- Including Quillayute, Neah Bay, La Push, Ozette, and Queets 150 AM PDT Sun Oct 26 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING... * WHAT...West winds 20 to 30 mph with gusts up to 45 to 50 mph. * WHERE...Northern Washington Coast. * WHEN...Until 5 AM PDT early this morning. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicles. Secure outdoor objects. Secure outdoor objects. && $$ 44
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this high wind warning went out at Oct 25, 3:05 PM PDT, 2 hours 16 minutes earlier.
Area forecast discussion, Oct 25, 3:05 PM PDT, 2 hours 16 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
305 PM PDT Sat Oct 25 2025
.SYNOPSIS...Another strong frontal system pass through
Western Washington this evening and tonight, resulting in additional
rainfall and gusty winds. A weaker system Sunday will allow for
continued showers. An upper level ridge Monday will enter the area
before a more organized system arrives Tuesday. Active weather
pattern will continue for much of next week.
&&
.SHORT TERM /TONIGHT THROUGH TUESDAY/...Latest obs showing winds
starting to kick up over the area as the front begins to move
through W WA. Radar is picking up swaths of moderate rainfall rates
with isolated areas of brief heavy rainfall...but fortunately
satellite shows that any thunderstorms or associated lightning
strikes have so far remained to the south of the CWA. That said,
would not rule out the possibility of an isolated thunderstorm along
the coast this afternoon...especially over the southern portion
where activity is right on the doorstep.
Not to parrot previous discussion, but much of the inherited
forecast remains on track with little alteration. However, one
significant adjustment pertains to the Winter Weather Advisory for
the Cascades. While the primary threat for significant snowfall will
be after 11 PM PDT tonight, the prospect of a PSCZ developing once
gradients flip this evening, in spite of hi-res guidance not really
picking up on it, could allow for snowfall concerns earlier than
anticipated. As such, in collab with OTX, have opted to nudge the
beginning of the advisory to 8 PM PDT this evening. This might be a
skosh too early, but feel this handles the PSCZ threat better than
inherited start.
Wind speed analysis from this morning remains pertinent, so will
copy/paste that here: rapid pressure rises behind the front expected
to result in strong surface gradients over the area. KOLM-KBLI
gradient peaking around plus 7 to plus 9 mb 06Z-09Z with the KUIL-
KBLI gradient through the Strait of Juan de Fuca going from negative
to plus 5 mb in the matter of a couple of hours. The evening into
the early morning hours will be the windiest timeframe especially
over the interior. Southerly wind gusts 40 to 50 mph will be common
over the interior with westerly wind gusts on the coast and through
the Strait of Juan de Fuca into Whidbey Island.
An upper level trough moving through Western Washington Sunday
remains unimpressive when compare to the two preceding systems. Wind
threat drops off quickly early Sunday morning, leaving rain the only
aspect that could result in any impact. In that regard, some
lingering instability could give rise to isolated afternoon and
evening thunderstorms.
Monday sees an upper level ridge build into the area...and latest
runs show the feature a little more impressive than prior solutions.
Deterministic models differ to some degree...with the GFS bringing
the next system in Tuesday morning while the ECMWF actually keeps
conditions dry into Tuesday night. Ensembles agree in keeping Monday
dry, however they are leaning more toward a late Tuesday morning
start...not quite splitting the two, but close enough. Oddly enough,
NBM really has not latched on to this, instead keeping precip in the
forecast /even with some Likely PoPs/ for Monday. Tuesday does see a
return to more organized precip as the next frontal system moves in.
However, whether or not precip will mainly impact just the northern
half of the CWA or the entirety seems to be a point of contention,
as differences in the location of the parent upper low has resulted
in a wide array of solutions.
18/Felton
&&
.LONG TERM /WEDNESDAY THROUGH SATURDAY/...Wednesday will see the
aforementioned system exit the area in the late afternoon/early
evening hours, with ridging starting to build in afterwards.
Deterministic models differ on the magnitude of the ridge...GFS
keeping the feature relatively flat which could make northern
portions of the area prone to a system passing just on the other
side of the border while ECMWF brings in a fairly sizable feature
that would keep the area dry. Ensembles seem to favor this latter
solution. Deterministic and ensemble models realign Friday bringing
in the next weather system...which by Saturday looks to tap into
some AR action for the PAC NW with a significant upward shift in the
ensemble mean, akin to what was seen with this past Friday's system.
This will be worth keeping an eye on in future runs.
The influence of the pair of ridges in the long term will result in
a general, if slight, warming trend as daytime highs will mainly be
in the mid to upper 50s...with some interior locations getting to
around 60 on the dry days.
18
&&
.AVIATION...
Strong south to southwest flow aloft this afternoon into
tonight as an occluded front and associated surface trough moves
through W WA. Mostly VFR currently across area terminals aside from
isolated MVFR/IFR under heavier showers. Low-level flow has turned
onshore vigorously within the last hour with gusts up to 40-45 kt
reported with the threat of gusty winds remaining this evening into
the night. The potential for low-level wind shear with winds of 50
to 60 kt at 2000 ft exists as well. Winds should gradually decrease
overnight into early Sunday but remain breezy. A mix of VFR and MVFR
conditions are likely to remain overnight into Sunday as well.
KSEA...
Strong SW gusts up to 35 to 45 kt expected this evening as an
occluded front powers through the region. Surface winds are also
accompanied by low-level wind shear with winds of 50 to 60 kt at
2000 ft. Sustained winds 15 to 20 kt, increasing to 20 to 25 knots
this evening with as mentioned, strong gusts. Mostly VFR throughout
the TAF period but can't rule out MVFR conditions under heavier
showers.
McMillian
&&
.MARINE...
A strong frontal system is moving through this afternoon into
tonight followed by a weaker system Sunday. A brief reprieve
possible Monday before another system Monday night into Tuesday.
High pressure returns around the middle of next week before a front
arrives late in the week with the potential for more headlines. Gale
force winds remain for all waters this afternoon and tonight. For
the coastal waters, a SCA has been issued for Sunday due to high
seas as the winds ease. Small craft advisory winds will return
however over the coastal waters with the system Tuesday. Seas
building to 18 to 22 feet today with the higher seas in the outer
coastal waters. Seas subsiding Sunday into Monday with seas down to
8 to 10 feet by later Monday. Seas remaining in the 8 to 10 foot
range Tuesday before subsiding some more Wednesday.
McMillian
&&
.HYDROLOGY...As forecast the Skokomish River crested below
action stage late Friday evening. Cooler air mass over the area
combined with much lower rainfall amounts will result in little
in the way of river rises with the next two systems. Next
possible hydrologically significant precipitation late next
week. Lots of variability in the solutions at this point but it
is possible the Skokomish makes a run at flood stage late next
week into the weekend. Felton
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Wind Advisory until 5 AM PDT Sunday for City of Seattle-
Downtown Everett / Marysville Area-Eastern Kitsap County-
Eastside-Foothills and Valleys of Central King County-
Foothills and Valleys of Pierce and Southern King
Counties-Foothills and Valleys of Snohomish and Northern
King Counties-Foothills and Valleys of Thurston and Lewis
Counties-Foothills and Valleys of the North Cascades-
Foothills of the Western and Southern Olympic Peninsula-
Grays Harbor County Coast-Island County-Lower Chehalis
River Valley-Lowlands of Lewis and Southern Thurston
Counties-Lowlands of Pierce and Southern King Counties-
Lowlands of Western Skagit and Northwestern Snohomish
Counties-Lowlands of Western Whatcom County-Middle
Chehalis River Valley-Northern Hood Canal-Northern
Washington Coast-Olympia and Southern Puget Sound-Port
Townsend Area-San Juan County-Shoreline / Lynnwood /
South Everett Area-Southern Hood Canal-Willapa and Black
Hills.
Winter Weather Advisory from 8 PM this evening to 11 PM PDT
Sunday for Cascades of Pierce and Lewis Counties-Cascades
of Snohomish and Northern King Counties-Cascades of
Southern King County-Cascades of Whatcom and Skagit
Counties.
PZ...Small Craft Advisory until 6 PM PDT Sunday for Grays Harbor
Bar.
Gale Warning until 5 AM PDT Sunday for Admiralty Inlet-Central
U.S. Waters Strait Of Juan De Fuca-Coastal Waters From
Cape Flattery To James Island 10 To 60 Nm-Coastal Waters
From Cape Flattery To James Island Out 10 Nm-Coastal
Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville Out
10 Nm-Coastal Waters From Point Grenville To Cape
Shoalwater 10 To 60 Nm-Coastal Waters From Point
Grenville To Cape Shoalwater Out 10 Nm-East Entrance U.S.
Waters Strait Of Juan De Fuca-Northern Inland Waters
Including The San Juan Islands-Puget Sound and Hood Canal-
West Entrance U.S. Waters Strait Of Juan De Fuca.
&&In the hours before
Local storm report, Oct 25, 2:21 PM PDT, 3 hours before
Preliminary Local Storm Report
National Weather Service Seattle WA
221 PM PDT Sat Oct 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0154 PM Non-Tstm Wnd Gst 2 SSE Tumwater 46.97N 122.90W
10/25/2025 M45 MPH Thurston WA ASOS
ASOS station KOLM Olympia Regional Airport.
0153 PM Non-Tstm Wnd Gst 2 ENE Fox Island 47.27N 122.58W
10/25/2025 M60 MPH Pierce WA ASOS
ASOS station KTIW Tacoma.
0155 PM Non-Tstm Wnd Gst 4 NNW Roy 47.07N 122.57W
10/25/2025 M46 MPH Pierce WA AWOS
AWOS station KGRF Ft. Lewis.
0153 PM Non-Tstm Wnd Gst Seatac 47.45N 122.32W
10/25/2025 M43 MPH King WA ASOS
ASOS station KSEA Seattle-Tacoma Int''l
Airport.
&&The office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 25, 5:28 PM PDT | Storm Warning | SEW | 9 hr |
Nearby
High Wind Warnings in Washington, 2025Every high wind warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.